MAUDE Adverse Event Report: ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

ILLUMISITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number ILS-0450-KT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: sight unseen: diagnostic yield and safety outcomes of a novel multimodality navigation bronchoscopy platform with real-time target acquisition source: interventional pulmonology published online: september 3, 2021 pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, this study aimed to assess a vanderbilt university of patients undergoing electromagnetic navigation br onchoscopy to aid in the diagnosis of peripheral lung lesions.100 lung lesions were sampled in 82 patients.A th-190 therapeutic bronchoscope (olympus america© [center valley, pa, usa]) was used for every procedure.After the airway examination was completed, the preselected illumisite extended working channel (ewc) with a locatable guide (lg) was introduced into the working channel.Registration was completed, and peripheral navigation was commenced.Pneumothorax: three (3) pneumothoraces were identified in the immediate postprocedure phase and required management with a chest tube.Bleeding: bleeding requiring intervention in 2 patients (defined as grade 2¿4 of the nashville working group scale) was noted.There were no procedure-related hospital admissions.Oxygen support needed: five percent of patients required temporary supplemental oxygen support.This was defined as a de novo need for supplemental oxygen or an increase in their previously prescribed ambulatory supply.Ewc-lg uncoupling: ¿although uncommon, we experienced a handful of electronic ewc-lg uncoupling instances, even though their physical connection was maintained.This was a rare occurrence and was not tracked in the database.

Brand Name
ILLUMISITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key12518075
Report Number3004962788-2021-00085
Device Sequence Number4290961
Product Code JAK
UDI-Device Identifier10884521723832
UDI-Public10884521723832
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberILS-0450-KT
Device Catalogue NumberILS-0450-KT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;